I am allergic to cows milk, peanut dust, pecans, alot of meds peridium, blue uro dyes, doxycycline, tetracycline, immayrex, topamax,compazine, latex, silcone, ribbets snd plastics in genral. all pain meds give me anxeity and make me hype. I am allegic to so many tbing I cant keep track. I never ever used to be that way. do i have some type of aito immune issue or could this stem from me having kidney issues or the three nodes on my thyroid or the three poylps found three years ago or the sleep apenea that i have or could it be secondary exdposire my mom died of mesothelioma asbestos they sometimes family members get it heck idk. all i know all these illness started with me young like 13 years ago and just keeps coming. just had upj obstruction surgery (birthdefect) body rejects stent but has to stay in for me to heal but defeat purpose cause all thay scar tissue damage he cleaned out hoirs on the dang table is going to be right back. i know stent is burning my flesh which creating more damage. but what can a person do. i just have alot of anxeity from all thos mess. i really need some kind of guidence cause the God doctors well sorry no help. Im scared and i just have a long story bevause i have been at this for years. how does one rise above so many tjings in so many areas? im so afraid most that i got secondary exsposure asbestes from my mom bringing home on her clothes. i have told doctors of my fears they just shrug it off. what step do i need to take please somebody. i used to be so strong willed but for first time i have no idea what to do. thank you for reading i know i sound long winded but when you get to ehere i am at it gets that way. ty
I am sorry to hear about what you are going through. You appear to be suffering from multiple food allergy or multiple chemical sensitivity. This can give rise to multiple types of symptoms which can be misleading and may point towards an autoimmune disorder. These symptoms include (but not restricted to): headache, chest pain, muscle pain or stiffness, fatigue, nausea, dizziness, sore throat, sneezing, congestion, breathing difficulties, itching, rashes, heart rhythm changes, bloating, gas, diarrhea, confusion, memory problems, difficulty in concentrating, mood changes etc.
It is very difficult to treat this. You can take anti-allergic pills. However, it is best to sit with your doctor and by yourself and create a sensitivity log. Write in whatever you eat and symptoms as they appear. Make separate columns for fruits, vegetables, cereals, medicines etc. You also have multiple other problems so, any anti-allergic medication needs to be first approved by your doctor. Please discuss with your doctor. Take care!
Thank you you are so right. I think I will start log of everything. I noticed when I lived out west my allergies calmed down some. In the south everything seems to bloom year round. As far as food and meds I will log those. Ill create a spread sheet. I thought maybe a autoimmune but never got any diagnosis. Symptoms you noted all the above for me. I hope I move back to Utah soon. I can't take it in Alabama anymore. I'll talk to my doctor. Thank you..night
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.